Dimension estimate of harmonic forms on complete manifolds

Jui Tang Ray Chen*, Chiung Jue Anna Sung

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We consider the space of polynomial-growth harmonic forms. We prove that the dimension of such spaces must be finite and can be estimated if the metric is uniformly equivalent to one with asymptotically nonnegative curvature operator. This implies that the space of harmonic forms of polynomial growth order on the connected sum manifolds with nonnegative curvature operator must be finite-dimensional, which generalizes work of Tam.

Original languageEnglish
Pages (from-to)91-109
Number of pages19
JournalPacific Journal of Mathematics
Issue number1
Publication statusPublished - 2007 Sept
Externally publishedYes


  • Curvature operator
  • Harmonic forms

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Dimension estimate of harmonic forms on complete manifolds'. Together they form a unique fingerprint.

Cite this